# SDR IPXA10163905

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Part number: 2LA00269900
- Part serial: 7302
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EVACUATION SLIDE WARNING SYS LIGHT DID NOT TEST, BUZZER IS GOOD. TS IAW FIM 52-73-00, FIG 102.  R & R ESCAPE SLIDE IND LIGHT IAW AMM 52-73 -11-04. OPS CK GOOD. C/W WAN NR1703356. THIS CLEARS DEFERRAL M442679.
